# SDR QR9R2025101000001

- Difficulty date: October 10, 2025
- Submitted: October 10, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9211
- Aircraft time: 5,893 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Control Rod
- Part number: B671M7032102
- Part serial: 102
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL ROD ASSEMBLY (LIFE LIMITED COMPONENT) WAS RECEIVED FROM SUPPLY WITH COMPONENT TIME SINCE NEW UNKNOWN.
